# SDR SWAA076451

- Difficulty date: December 23, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 14,506 hours, 8,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9250071
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS INOP AT ROW 1.  REMOVED AND REPLACED BULB PER MM.
